Good morning everyone,
Been taking tiny doses of my liquid T4 (although i still can't take much at all, it does more to improve things and is better than any of the other medications so far)
I took only 0.5ml on Sunday - done so much good and felt not to bad in comparison to how I normally feel, I am now feeling quite bad, I thought I was missing it as it seems to have caused a reasonable amount of stress but my high pulse, sore chest, and parts of me are burning hot and other parts are freezing - should I have some tomorrow or should I wait - it seems to be a mixture of symptoms.
I am still on Betablockers and have been trying to take the medication twice a week, I did try three times a week but that was too much for now.
I have completely changed my diet - so I have no dairy, gluten, soya and minimum Sugar & Fructose as well as taking Perm A Vite Powder to improve the health of my gut lining.
Any thoughts would be appreciated